Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
August 20, 2014, 05:10:05 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 635338
  • Total Topics: 48191
  • Online Today: 269
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Low Blood Pressure!  (Read 1867 times)

0 Members and 1 Guest are viewing this topic.

Offline Jeffreyj

  • Member
  • Posts: 1,403
Low Blood Pressure!
« on: October 23, 2011, 12:41:31 PM »
Hi All,
I have had dizzy spells the past few weeks. It started 6 weeks ago. One Sunday,I fell to the ground twice.

It's weird. For a week prior to the fall, I was getting really light headed if I got up from a chair too fast. Knees got weak, and I would nearly faint but didn't until that Sunday.

I went to the DR. and he said my BP fell 30 points when I stood up. So he suggested I cut back on one of my 2 BP meds. I did that and am much better. Just still feel weak though. I'm seeing the DR. tomorrow.

Has anyone had similar problems with this?
Thanks as always.....Jeff
Positive since 1985

Offline rondrond

  • Member
  • Posts: 1,712
Re: Low Blood Pressure!
« Reply #1 on: October 23, 2011, 12:55:28 PM »
yes...I used to be on two BP meds also and now only take Atenolol with a water pill.....


that dizziness is such a sick feeling that sticks around..like a hangover...
grabbing door ways to get through them safely...


take card of yourself and I hope dropping one of the pills helps..it did the trick for me...

Ronnie
"I may not be exactly where I want to be, but I sure as Hell am not where I was"
Wynnona Judd

Diagnosed/HIV
1993
AZT
Norvir
1994-2001
Crixivan/Epivir/Zerit
No Meds for 7 Years

04jul07/DVT-right leg/Bi Lateral PE's     
16oct08/DVT-left leg
Sept '09  6 blood clots in left arm
Coumadin 5mgs
                                     
Atenolol/50mg/2x
Hydrochlorth 25mg/1x
Gemfibrozil/300mgs/2X
Symbicort
Proventil Inhaler
Potassium
Rhinocort


*APR 08~Viramune/Truvada
March08  CD4 330 23% VL 452.000 
*Jan09 Med change~Epzicom/Viramune

Aug09   CD4 523 23%  VL<48
Diagnosed: COPD
Dec 2013: CD4 645 45% VL 49
Med Change: Viramune/Epivir/Ziagen/Isentress

Offline J.R.E.

  • Member
  • Posts: 7,113
  • Joined Dec-2003 Living positive, since 1985.
Re: Low Blood Pressure!
« Reply #2 on: October 23, 2011, 06:32:31 PM »
Hello Jeffrey,

I hope by dropping one of the medications, that everything will get better.  I am only on one BP med, and that is Hydrochlorothiazide 25 mgs.  I only take this 5 consecutive days a week and off two.  So, far blood pressure has been great.


Wishing you the best---Ray

Current Meds ; Viramune, Epzicom, 40mg of simvastatin, 12.5mg of Hydrochlorothiazide.
Metoprolol tartrate 25mg



http://forums.poz.com/index.php?topic=40802.0

http://forums.poz.com/index.php?topic=45159.0

http://forums.poz.com/index.php?topic=39722.msg495621;topicseen#msg495621

http://forums.poz.com/index.php?topic=46806.0

http://forums.poz.com/index.php?topic=39414.msg491701#msg491701


 In October of 2003, My t-cell count was 16, Viral load was over 500,000, Percentage at that time was 5%. I started my first  HAART regimen  on October 24th,03.

 As of 6/4/14,  t-cells are at 423, Viral load <40

 Current % is at 13% 

  
 62 years young.

Offline aztecan

  • Member
  • Posts: 5,394
  • 29 years positive, 57 years a pain in the butt
Re: Low Blood Pressure!
« Reply #3 on: October 23, 2011, 06:37:51 PM »
Hey Jeff,

I had this problem a few years ago, but I am not on blood pressure meds.

Apparently, I was eating too little salt and my blood pressure was quite low and dropping even lower when I stood up, etc.

I am fine now, but the doctor ordered me to add more salt to my diet, which sounds odd.

It was our own Dame Jan who told me to get myself to the doctor after she saw me having a few dizzy spells when we were in Montreal.

I should mention, I was also 30 pounds lighter and never ate much salt at the time.

Hope yours works out with just the one pill.

Positive energy is heading your way.

HUGS,

Mark
"May your life preach more loudly than your lips."
~ William Ellery Channing (Unitarian Minister)

Offline BT65

  • Global Moderator
  • Member
  • Posts: 9,903
Re: Low Blood Pressure!
« Reply #4 on: October 24, 2011, 07:54:01 AM »
Jeff, I've had low bp for years.  I have to take a med for my heart, which makes it worse.  Yesterday I was at a walk in clinic for a urinary tract infection, and my bp was 90/65.  I've just learned not to stand up too fast, and also not to drive around curves too fast.  Not sure if the bp problems has to do with my getting dizzy going around curves, but it could, who knows.

Years ago, when my old doctor told me about me having low bp, he said "it's better than having high bp."  I guess that's a little comfort. :-*
I've never killed anyone, but I frequently get satisfaction reading the obituary notices.-Clarence Darrow

Offline Theyer

  • Member
  • Posts: 2,494
  • Current ambition. Walk the Dog .
Re: Low Blood Pressure!
« Reply #5 on: October 25, 2011, 07:00:14 AM »
For the past 5-6 years .Its much better know but I still have days where its hard to located the horizon.My particular bug  bare is getting off double decker buses ,even on good days I feel it . When it was very up and down I would have to spend a while leaning holding on to somthing until it settled.

Also any intake off weed made it worse,so that was sad very very sad.
mhtv
"If we can find the money to kill people, we can find the money to help people ."  Tony Benn

Offline Mainelee

  • Member
  • Posts: 3
Re: Low Blood Pressure!
« Reply #6 on: December 03, 2011, 02:29:29 AM »
i have always had low blood pressure, my blood pressure most always averages 70/40 but never higher than 80/60; my resting heart rate is 53. After suffering several undiagnosed severe heart palpitations of between 400-600 bpm, in 2008 i was finally diagnosed with a congenital heart defect called Wolf-Parkinson White Syndrome and have been on a beta blocker (atenolol) - since my last huge episode in 2008. My doctor advises me to keep a watch on my blood pressure that it does not go too low as a result of the beta blocker which can make my normal condition a very dangerous situation - and - i really have no idea what the side-effects are from the HIV meds I have been on or Atripla which I am on now! I have had several angiograms, induced nuclear cardiac stress tests and other than the WPW my heart has normal function, nor blockages, etc., etc., etc.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.